MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406114
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, a hole was noticed in the sheath.The procedure was completed using the swan-ganz for catheter insertion to continue ablation with no adverse patient consequences.
 
Additional Manufacturer Narrative
One 8f fast-cath introducer with luer lock sheath was received for evaluation.One image was also submitted for evaluation to product performance engineering.The sheath tubing had been bent in a curve, had multiple kinks, and had been perforated and kinked at the same location.Functional testing could not be conducted due to the multiple kinks throughout the sheath tubing.The returned photo indicated the location of the sheath puncture site, which is consistent with the sheath perforation noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event is consistent with damage during use.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key9458572
Report Number3005334138-2019-00801
Device Sequence Number19602354
Product Code DYB
UDI-Device Identifier05414734013932
UDI-Public05414734013932
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number406114
Device Catalogue Number406114
Device Lot Number6298701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1